English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Multiple saddle connections on flat surfaces and the principal boundary of the moduli spaces of quadratic differentials

MPS-Authors
/persons/resource/persons236529

Zorich,  Anton
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Zorich, A., & Masur, H. (2008). Multiple saddle connections on flat surfaces and the principal boundary of the moduli spaces of quadratic differentials. Geometric and Functional Analysis, 18(3), 919-987. doi:10.1007/s00039-008-0678-3.


Cite as: https://hdl.handle.net/21.11116/0000-0004-1994-9
Abstract
There is no abstract available